Lancaster EPrints

Dynamic routing to heterogeneous collections of unreliable servers

Glazebrook, K D and Kirkbride, C (2007) Dynamic routing to heterogeneous collections of unreliable servers. Queueing Systems, Theory and Applications, 55 (1). pp. 9-25. ISSN 0257-0130

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Queueing Systems, Theory and Applications
Subjects: UNSPECIFIED
Departments: Lancaster University Management School > Management Science
ID Code: 44628
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:18
Refereed?: No
Published?: Published
Last Modified: 26 Jul 2012 19:05
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/44628

Actions (login required)

View Item